MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE; PEN NEEDLE

HTL-STREFA S.A. TECHLITE; PEN NEEDLE
Model Number 32G X 4MM
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Missing Value Reason (3192)
Date of Event 06/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lack of samples from customer.
 
Event or Problem Description
Customer submitted a problem because needle bending and general dissatisfaction and his lack of trust to the product.Patient has submitted pain and leakage of insulin when using victoza pen.He has assessed needles as the worse compare p those which he was used previously.He afraid that needle will bent and break inside the body.

Brand Name
TECHLITE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-03 5
PL  95-035
MDR Report Key9184441
Report Number9613304-2019-00070
Device Sequence Number2323668
Product Code FMI
UDI-Device Identifier00015482234324
UDI-Public(01)00015482234324(17)240201(10)Z46D3
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/01/2019
Device Model Number32G X 4MM
Device Catalogue Number8647
Device Lot NumberZ46D3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2019
Initial Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1